Harmonic almost-complex structures
Compositio Mathematica, Volume 99 (1995) no. 2, p. 183-212
@article{CM_1995__99_2_183_0,
     author = {Wood, C. M.},
     title = {Harmonic almost-complex structures},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {99},
     number = {2},
     year = {1995},
     pages = {183-212},
     zbl = {0834.53030},
     mrnumber = {1351835},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__99_2_183_0}
}
Wood, C. M. Harmonic almost-complex structures. Compositio Mathematica, Volume 99 (1995) no. 2, pp. 183-212. http://www.numdam.org/item/CM_1995__99_2_183_0/

1 Abbena, E.: An example of an almost Kähler manifold which is not Kählerian, Bol. U.M.I. 3 (1984), 383-392. | MR 769169 | Zbl 0559.53023

2 Abbena, E.: Una osservazione sulle varieta almost Kähler, Atti Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur. (1982), 357-362. | Zbl 0576.53018

3 Besse, A.L.: Einstein Manifolds, Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer-Verlag, Berlin, 1987. | MR 867684 | Zbl 0613.53001

4 Blair, D. and Ianus, S.: Critical associated metrics on symplectic manifolds, Contemp. Math. 51 (1986), 23-29. | MR 848929 | Zbl 0591.53030

5 Bourguignon, J.P. and Lawson, H.B.: Stability and isolation phenomena for Yang-Mills fields, Comm. Math. Phys. 79 (1981), 189-230. | MR 612248 | Zbl 0475.53060

6 Calabi, E. and Gluck, H.: What are the best almost-complex structures on the 6-sphere? Preprint, 1990. | MR 1216531

7 Chern, S-S.: Complex Manifolds without Potential Theory, Universitext, Springer-Verlag, New York, 1979. | MR 533884 | Zbl 0444.32004

8 Dombrowski, P.: On the geometry of the tangent bundle, Crelles J. 210 (1962), 73-88. | MR 141050 | Zbl 0105.16002

9 Eells, J. and Lemaire, L.: Selected Topics in Harmonic Maps, C.B.M.S. Regional Conference Series 50, American Math. Soc., Providence, R.I., 1983. | MR 703510 | Zbl 0515.58011

10 Eells, J. and Salamon, S.: Twistorial constuctions of harmonic maps of surfaces into four-manifolds, Ann. Scuola Norm. Pisa 12 (1985), 589-640. | Numdam | MR 848842 | Zbl 0627.58019

11 Eells, J. and Sampson, J.H.: Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109-160. | MR 164306 | Zbl 0122.40102

12 Goldberg, S.: Integrability of almost Kähler manifolds, Proc. Amer. Math. Soc. 21 (1969), 96-100. | MR 238238 | Zbl 0174.25002

13 Gray, A.: Some examples of almost Hermitian manifolds, Illinois J. Math. 10 (1966), 353-366. | MR 190879 | Zbl 0183.50803

14 Gray, A.: Vector cross products on manifolds, Trans. Amer. Math. Soc. 141 (1969), 465-504. | MR 243469 | Zbl 0182.24603

15 Gray, A.: The structure of nearly Kähler manifolds, Math. Ann. 223 (1976), 233-248. | MR 417965 | Zbl 0345.53019

16 Gray, A.: Curvature identities for Hermitian and almost Hermitian manifolds, Tôhoku Math. J. 28 (1976), 601-612. | MR 436054 | Zbl 0351.53040

17 Gray, A. and Hervella, L.: The sixteen classes of almost Hermitian manifolds, and their linear invariants, Ann. Mat. Pura ed App. 123 (1980), 35-58. | MR 581924 | Zbl 0444.53032

18 Kobayashi, S. and Nomizu, K.: Foundations of Differential Geometry, Vols 1-2, Wiley, New York, 1963, London, 1966. | Zbl 0119.37502

19 Kowalski, O.: Curvature of the induced Riemannian metric on the tangent bundle of a Riemannian manifold, Crelles J. 250 (1970), 124-129. | MR 286028 | Zbl 0222.53044

20 Lichnerowicz, A.: Applications harmoniques et variétés Kählériennes, in Proc. Symp. Math. III, Bologna, 1970, pp. 341-402. | MR 262993 | Zbl 0193.50101

21 O'Neill, B.: The fundamental equations of a submersion, Michigan Math. J. 13 (1966), 459-469. | MR 200865 | Zbl 0145.18602

22 Salamon, S.: Harmonic and holomorphic maps, in Lecture Notes in Math. 1164, Springer-Verlag, Berlin, 1985, pp. 161-224. | MR 829230 | Zbl 0591.53031

23 Salamon, S.: Topics in four-dimensional Riemannian geometry, in Lecture Notes in Math. 1022, Springer-Verlag, Berlin, 1983, pp. 33-124. | MR 728393 | Zbl 0532.53035

24 Sekigawa, K. and Vanhecke, L.: Four-dimensional almost Kähler Einstein manifolds, Ann. Mat. Pura ed App. 157 (1990), 149-160. | MR 1108474 | Zbl 0731.53026

25 Smith, R.T.: The second variation formula for harmonic mappings, Proc. A.M.S. 47 (1975), 229-236. | MR 375386 | Zbl 0303.58008

26 Thurston, W.P.: Some simple examples of symplectic manifolds, Proc. A.M.S. 55 (1976), 467-468. | MR 402764 | Zbl 0324.53031

27 Tricerri, F. and Vanhecke, L.: Curvature tensors on almost Hermitian manifolds, Trans. Amer. Math. Soc. 26 (1981), 365-398. | MR 626479 | Zbl 0484.53014

28 Valli, G.: Some remarks on geodesics in gauge groups, and harmonic maps, J. Geom. Phys. 4 (1987), 335-359. | MR 957018 | Zbl 0656.58010

29 Vilms, J.: Totally geodesic maps, J. Diff. Geom. 4 (1970), 73-79. | MR 262984 | Zbl 0194.52901

30 Wood, C.M.: The Gauss section of a Riemannian immersion, J. London Math. Soc. 33 (1986), 157-168. | MR 829396 | Zbl 0607.53036

31 Wood, C.M.: Instability of the nearly-Kähler 6-sphere, Crelles J. 439 (1993), 205-212. | MR 1219700 | Zbl 0765.53025

32 Xin, Y-L.: Some results on stable harmonic maps, Duke Math. J. 47 (1980), 609-613. | MR 587168 | Zbl 0513.58019